# SDR AMWA6

- Difficulty date: January 17, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: 10675
- Aircraft time: 11,964 hours, 22,343 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 1299100471
- Part serial: A1046
- Condition: Cracked
- Location: Rt Engine
- Part time: 8,004 hours, 13,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN "H" CHECK ON THE RT ENGINE TRUSS, MAINTENANCE FOUND A CRACK IN THE INBOARD AND OUTBOARD COWLING SUPPORT BRACKETS. THE CORRECTIVE ACTION WAS THAT MAINTENANCE REMOVED AND REPLACED IT WITH ANOTHER ENGINE TRUSS. TEARDOWN REPORT REVEALED THAT THERE WAS A CRACK AT THE UPPER SUPPORT BRACKETS. ALSO CHAFED ON SUPPORT BRACKET. THE VENDOR PERFORMED 8000 HR MAG PARTICLE INSPECTION. REPAIRED TRUSS SUPPORT BRACKETS MOUNTS 2 EA BY FABRICATING AND INSTALLING FILLERS AND DOUBLERS ON UPPER COWLING BRACKETS. COMPLIED WITH "H" CHECK INSPECTION. REPAIRED CHAFED AREA ON COWLING BRACKET BY WELDING
